# SDR 97ZZZX4294

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hong Kong Aircraft Engineering Company Ltd, repair station NE1Y345K
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 29753
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Connector
- Part number: D2454P
- Condition: Miswired
- Location: Fuel Sov
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APPARENT MALFUNCTION DETECTED DURING OPERATIONAL CHECKS OF THE ENGINE FUEL SHUT OFF VALVES.  IT WAS NOTICED THE INDICATOR LIGHTS DID NOT RESPOND TO MOVEMENT OF THE ENGINE START LEVERS ON THE PEDESTAL; WHEREAS, NORMAL RESPONSE WAS OBSERVED DURING OPERATION OF THE FIRE SWITCHES ON THE OVERHEAD PANEL.  INVESTIGATION CONFIRMED THAT WIRES W629-1Q1221-20 AND 1Q1223-20 WERE SPLICED TOGETHER NEAR CONNECTOR D2316P.  THE WIRING DIAGRAM SHOWED THESE WIRES AS TERMINATING IN PINS 12 AND 11 OF CONNECTOR D2316P.  SIMILAR DISCREPANCIES WERE FOUND FOR EACH OF THE OTHER ENGINE SHUT OFF VALVES. THE EFFECT OF THIS MODIFICATION WAS TO BYPASS THE FUNCTION OF THE ENGINE FUEL SHUT OFF SWITCHES ASSOCIATED WITH THE ENGINE START LEVERS.
